Browse "MA-Journal Papers(저널논문)" by Issue Date

Jump to a point in the index:

Showing results 141 to 160 of 1559

141
Ergodicity and irrational rotations

Choe, Geon Horesearcher, PROCEEDINGS OF THE ROYAL IRISH ACADEMY. SECTION A: MATHEMATICAL AND PHYSICAL SCIENCES, v.93A, no.2, pp.193 - 202, 1993-06

142
A new proof of Kralls theorem

Kil Hyun Kwonresearcher; Byeong Hoon Yoo, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.8, no.2, pp.255 - 265, 1993-06

143
CONVEX REAL PROJECTIVE-STRUCTURES ON CLOSED SURFACES ARE CLOSED

Choi, Suhyoungresearcher; GOLDMAN, WM, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.118, no.2, pp.657 - 661, 1993-06

144
루카스 수열을 이용한 RSA방식의 공개열쇠 암호

한상근researcher, 정보보호학회논문지, v.3, no.2, pp.25 - 28, 1993-06

145
Weakly mixing interval exchange transformation

Choe, Geon Horesearcher, MATHEMATICA JAPONICA, v.38, no.4, pp.727 - 734, 1993-06

146
On Koornwinders generalized Jacobi Polynomials

J. K. Lee; K. H. Kwonresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.8, no.1, pp.55 - 66, 1993-06

147
Characterizations of classical orthogonal polynomials

Kwon, Kil Hyunresearcher, RESULTS IN MATHEMATICS, v.24, no.0, pp.119 - 128, 1993-06

148
Characterizations of discrete classical orthogonal polynomials

Kwon K.Hresearcher; Lee J. K; Yoo B.H, 대한수학회논문집, v.10, no.2, pp.471 - 482, 1993-06

149
Spectral analysis of Jacobi polynomials in Krein Space

S. S. Han; K. H. Kwonresearcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.30, no.2, pp.245 - 250, 1993-06

150
Borels theorem on normal numbers modulo 2

Joong S. Hong; Geon H. Choeresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.8, no.3, pp.373 - 382, 1993-07

151
Polygonal knots

JIN,GYO TAEKresearcher; KIM,HYOUNG SEOK, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.30, no.2, pp.371 - 383, 1993-08

152
LOCAL ISOGENY THEOREM FOR DRINFELD MODULES WITH NONINTEGRAL INVARIANTS

Bae, Sung-Hanresearcher; KANG, PL, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.119, no.1, pp.19 - 25, 1993-09

153
Spectral types of skewed irrational rotations

최건호researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.8, no.4, pp.655 - 668, 1993-10

154
선형계획문제의 강성다항식 계산단계 기법에 관한 연구

정성진; 강완모researcher; 정의석; 허홍석, 대한산업공학회지, v.19, no.4, pp.3 - 11, 1993-11

155
REAL ORTHOGONALIZING WEIGHTS FOR BESSEL POLYNOMIALS

EVANS, WD; EVERITT, WN; Kwon, Kil Hyunresearcher; LITTLEJOHN, LL, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.49, no.1-3, pp.51 - 57, 1993-12

156
ALGEBRAIC REALIZATION OF EQUIVARIANT VECTOR-BUNDLES

DOVERMANN, KH; MASUDA, M; Suh, Dong Youpresearcher, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.448, pp.31 - 64, 1994

157
A GENERAL PROPERTY AMONG NESTED, PRUNED SUBTREES OF A DECISION-SUPPORT TREE

Kim, Sung-Horesearcher, COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, v.23, no.4, pp.1227 - 1238, 1994

158
클리턴 칩 제안의 소개

한상근researcher, 컴퓨터이론연구회지, 1994

159
The error analysis for degree reduction of Bezier curves

Choi, UJinresearcher, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.27, no.12, pp.1 - 6, 1994-01

160
A simple proof of Cauchy integral formula

Kwak, Do Youngresearcher, INTERNATIONAL JOURNAL OF MATHEMATICAL EDUCATION IN SCIENCE & TECHNOLOGY, v.26, no.1, pp.152 - 155, 1994-01

Discover

rss_1.0 rss_2.0 atom_1.0